# SDR NACA2024031200001

- Difficulty date: March 12, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737330
- Aircraft serial: 23553
- Aircraft time: 64,360 hours, 53,464 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727e S22l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC FOUND CRACK DURING SERVICE CHECK AT BS 727E, STR 22L APPROX 2 1/8" LONG. CRACK CONFIRMED BY EDDY CURRENT, COMPLETED REPAIR OF CRACK FOUND ON BS 727E STR 22L IAW SRM 52-31-00 REPAIR 31 & NAC PROJECT WORKSHEET ON 3/20/2024 & WITH REF TO EO 737-53-0339.
